First Time User? Sign Up Now
First Time User? Enroll now.
Home > Health Library > Skin reactions to medicine
An allergic reaction to medicine can cause hives. They appear as raised, red, itchy bumps (wheals) of different shapes and sizes, with defined red margins and pale centers. Hives may appear and then disappear at random and seem to move from place to place on the skin.
Current as of: April 7, 2019
Author: Healthwise StaffAdam Husney, MD - Family MedicineMartin J. Gabica, MD - Family MedicineKathleen Romito, MD - Family MedicineRohit K. Katial, MD - Allergy and Immunology
Current as of:
April 7, 2019
Medical Review:Adam Husney, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Kathleen Romito, MD - Family Medicine & Rohit K. Katial, MD - Allergy and Immunology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
UNC Medical Center
101 Manning Drive
Chapel Hill, NC 27514
UNC Health Care Citrix
UNC Medical Center Intranet
Copyright 2019 UNC Health Care. All rights reserved.